MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404458
Medical Device Problem Codes Inflation Problem (1310); Patient-Device Incompatibility (2682); Migration (4003); Failure to Deflate (4060)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
A patient with an inflatable penile prosthesis device reported discomfort and pain in the scrotum and had difficulties during the cycling activation appointment, being unable to easily inflate or deflate the device.Attempts to manipulate the pump were unsuccessful, and the patient was advised to practice at home.The physician observed that the pump retracted and migrated high and deep in the scrotum, making the deflation button hard to find and lacking tactile feedback, complicating training.No medical or surgical interventions have been made yet, but the physician believes a pump repositioning may be necessary and suspects the pump caused the pain and discomfort.It was also confirmed by the physician that there was no external pressure or trauma to the pelvic region or abdomen prior to the appointment.There were no further patient complications.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting number.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation of difficulty to deflate/ inflate and migration cannot be confirmed.Discomfort, pain and patient-device incompatibility are acknowledged within the dfu and is not related to off-label use or failure to follow instructions.The reported patient symptoms of discomfort and pain are a known risk associated with this device type and indicated as such in the instructions for use.Based on the device history record (dhr), the device was confirmed to meet specifications prior to shipment therefore concluding manufacturing was not related to the reported event.Additionally, it is concluded that the cause of the allegation cannot be established without product return.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
A patient with an inflatable penile prosthesis (ipp) device reported discomfort and pain in the scrotum and had difficulties during the cycling activation appointment, being unable to easily inflate or deflate the device.Attempts to manipulate the pump were unsuccessful, and the patient was advised to practice at home.The physician observed that the pump retracted and migrated high and deep in the scrotum, making the deflation button hard to find and lacking tactile feedback, complicating training.No medical or surgical interventions have been made yet, but the physician believes a pump repositioning may be necessary and suspects the pump caused the pain and discomfort.It was also confirmed by the physician that there was no external pressure or trauma to the pelvic region or abdomen prior to the appointment.There were no further patient complications.

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21893163
Report Number2124215-2025-25493
Device Sequence Number15492450
Product Code JCW
UDI-Device Identifier00191506021481
UDI-Public(01)00191506021481(17)260725(10)1100556136
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/25/2026
Device Model Number72404458
Device Catalogue Number72404458
Device Lot Number1100556136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date02/10/2026
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0144-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100614670, UPN 72404156; RESERVOIR LOT 1100614670, UPN 72404156
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexMale
Patient RaceWhite